Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Complemented subspaces of products of Banach spaces


Author: Alex Chigogidze
Journal: Proc. Amer. Math. Soc. 129 (2001), 2959-2963
MSC (1991): Primary 46A03, 46M10; Secondary 46A13
Published electronically: March 29, 2001
MathSciNet review: 1840100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that complemented subspaces of uncountable products of Banach spaces are products of complemented subspaces of countable subproducts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A03, 46M10, 46A13

Retrieve articles in all journals with MSC (1991): 46A03, 46M10, 46A13


Additional Information

Alex Chigogidze
Affiliation: Department of Mathematics and Statistics, University of Saskatchewan, McLean Hall, 106 Wiggins Road, Saskatoon, Saskatchewan, Canada S7N 5E6
Email: chigogid@math.usask.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06054-3
PII: S 0002-9939(01)06054-3
Keywords: Injective space, complemented subspace
Received by editor(s): February 16, 2000
Published electronically: March 29, 2001
Additional Notes: The author was partially supported by an NSERC research grant.
Communicated by: Nicole Tomczak-Jaegermann
Article copyright: © Copyright 2001 American Mathematical Society